# SDR USAA2009040790829

- Difficulty date: April 3, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 55,208 hours, 37,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 178 FORWARD PRESSURE BULKHEAD FLOOR WEB AT WL 207, LBL 22.  REPLACED BS 178 FORWARD PRESSURE BULKHEAD FLOOR WEB AT WL 207, LBL 22 IAW SRM 51-40-02 & EO 5300V157.
